Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Chemical burn from genital hair removal, bleeding, cannot walk. Baby rash ointment worsens rash. Fast treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions

Please help me! I'm desperate!
My fiance got a chemical burn from XXXXXXX hair removal at his genital area and it's bleeding a lot. He can't even walk.
He put some ointment (for baby rash) on it but it seems to be getting worse. Even worse, we're getting marrid in five days and he isn't in his home country, which means he doesn't have a doctor, which then means we have to treat it ourselves.

Please, is there a fast and very effective way to treat and be good in 5 days?
Help me!!!

Thank you in advance!
Posted Sun, 9 Sep 2012 in Skin Hair and Nails
Answered by Dr. P V S Prasad 32 minutes later
Thanks for your query.
I can understand your emergency situation.
1. Immediate remedies include Ice pack only You can give cold compresses till bleeding stops
2. Next you have to do is just put a tight dressing once bleeding stops
3. If bleeding does not stop for more than 10 minutes or so you may have to check your bleeding time, clotting time and prothrombin time to rule out any other bleeding diathesis.
4. To prevent secondary bacterial infection you can take prophylactic antibiotics if available like ampicillin or cloxacillin three times a day
5. Take vitamin c tab 500 mg per day for wound healing
6. Apply mupirocin ointment to wound area three or four times a day.
I am sure that it will heal provided you are not suffering from any bleeding disorders.
Don't be panicky. it will be alright.
Have a good day
write to me if there are further problems
Prasad PVS
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor